# SDR VNAA202106309994

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 15,601 hours, 14,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: CC67383801
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT BRACKET FROM SERVICE DOOR CRACKED AT ATTACHMENT POINT
